# SDR SWAA2022012809771

- Difficulty date: August 8, 2017
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N229WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32498
- Aircraft time: 41,142 hours, 24,039 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT AT STA 887 FLOORBOARD SUPPORT HAS EVIDENCE OF CORROSION / REMOVED CORROSION AND FOUND ORIGINAL THICKNESS 'T' .062' MATERIAL LOST .012' ALLOWABLE .006' PART IS OUT OF LIMITS IAW B737-700 SRM 53-00-53-1A-2 DETAIL D. REMOVED AND REPLACED PART IAW B737-700 SRM 51-40-02-0G-0
